Posted 11/20/2011 3:47 PM (GMT -6)
Just wanted to update... I'm on 90mg Cymbalta once/day after using 60mg for a few months. I have to say, this drug has been a lifesaver for me... my life is gradually coming back. My dr upped me to 90mg on my request.. I felt I could have more pain control and it has worked.
The side effects I've noticed:
more energy, less headaches, less aching, more happy mood, less anxiety, less pain after exercise, sleeping improved, eating less and not constantly hungry, have lost a few pounds.
The other side effects I've had are: less frequent urination - so more concentrated (not really bad since I went too often before), slowed GI tract (which for me is great having IBS) and less craving carbs.
Now, just wondering if there are others out there on HRT and whether being on cymbalta has affected your estrogen levels? Mine have dropped but not sure if there is a connection or not.